It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


First I wanna say, thanks Ladies for all the kind words. I am not combat wounded, hope that I did not give the wrong impression in my post. I am not trying to seek any undue anythings (can't find the right word). Also I should say that parts of the VA do work, like Vocational Rehabilitation. The people at Occupational Therapy hooked me up with a chair for the shower and fancy gel padding for my office chair that was severely lacking the lumbar support I need. But I am still upset that it took two years worth of appointments with Orthopedics to get a damn surgery that severely hampers my future. I am upset that every x-ray report I read says that an MRI on my ankle would be very beneficial, and still to this day even with the Dx of CRPS they have yet to do one. I seriously had a Dr. tell me @ 6 months ago that it is just too expensive. Huh, what, excuse me.....? It really get's me that the little "abnormality" seen two years ago in my back has turned into DJD and Herniated Disk, bone spurs, etc.. Again, just looking a little harder maybe would have given me a chance to do something. So here I sit, swallowing these mind altering chemicals destroying my brain and other vital organs too. I will have to get over it and move on, I am not there yet I guess. One hurdle I need help jumping is knowing the line between good pain and bad pain. Have any suggestions?
[QUOTE=Sandel;3937724]I have never before heard of these two medicines being used together.
I would consult your doctor again.
S[/QUOTE]
My Pain med. Dr. has over twenty years experience with CRPS patients and is a licensed practicing Pharmacist. According to her these drugs are used in combination regularly.
[QUOTE=xaviermlm;3983719]My Pain med. Dr. has over twenty years experience with CRPS patients and is a licensed practicing Pharmacist. According to her these drugs are used in combination regularly.[/QUOTE]

Thanks, lyrica made my depression plummet and so it was replaced with the topomax.. as soon as I went off the lyrica my state of mind improved, however I understand that topomax itself can cause the same symptoms in some people, namely depression and suicidal thoughts, visions, nasty stuff.

be well,
S





All times are GMT -7. The time now is 04:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!